# SDR C2XA01IA282

- Difficulty date: April 25, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT HAND OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
